When you have a cold, turn to Vicks NyQuil Cold & Flu Nighttime Relief Liquid medicine to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough to help you get the rest you need.
Active Ingredients (In each 30 mL Dose Cup): Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine), Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Take only as directed--see Overdose warning. Use dose cup or tablespoon (TBSP). Do not exceed 4 doses per 24 hours. Adults and children 12 years and over: 30 mL (2 TBSP) every 6 hours. Children 4 to under 12 years: Ask a doctor. Children under 4 years: Do not use. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Other Information: Each 30 mL dose cup contains: potassium 5 mg, sodium 37 mg., Store at room temperature.
Always refer to the actual package for the most accurate information